# SDR ASAA0480060

- Difficulty date: January 30, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND LEFT OUTBOARD SEAT TRACK IS CORRODED AT FS 1106-1185.  REPLACED DAMAGED TRACK PER SRM 51-10-4 AND 51-30-5.  (M)
